# SDR DALA2021081104596

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 6,372 hours, 2,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 11ABC-14ABC SEAT MOUNTED EMERGENCY LIGHTS INOP. REPLACED 14WL EPSU PER A321 AMM 33-51. CHECKS GOOD. INSTALLED PART IS BORROWED FROM AMERICAN AIRLINES. OK TO CLOSE. BP WAS NOW A SALE. S/N 160829 IS NOW DELTA PROPERTY. (LP# 7808750)
